Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spectral radius inequalities for Hilbert space operators


Author: Fuad Kittaneh
Journal: Proc. Amer. Math. Soc. 134 (2006), 385-390
MSC (2000): Primary 47A05, 47A10, 47A30, 47B47
DOI: https://doi.org/10.1090/S0002-9939-05-07796-8
Published electronically: September 20, 2005
MathSciNet review: 2176006
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove several spectral radius inequalities for sums, products, and commutators of Hilbert space operators. Pinching inequalities for the spectral radius are also obtained.


References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, A Hilbert Space Problem Book, 2nd ed., Springer-Verlag, New York, 1982. MR 0675952 (84e:47001)
  • 2. J. C. Hou and H. K. Du, Norm inequalities of positive operator matrices, Integral Equations Operator Theory 22 (1995), 281-294. MR 1337376 (96e:47007)
  • 3. F. Kittaneh, Norm inequalities for sums of positive operators, J. Operator Theory 48 (2002), 95-103. MR 1926046 (2003g:47016)
  • 4. F. Kittaneh, A numerical radius inequality and an estimate for the numerical radius of the Frobenius companion matrix, Studia Math. 158 (2003), 11-17. MR 2014548 (2004i:15022)
  • 5. F. Kittaneh, Bounds for the zeros of polynomials from matrix inequalities, Arch. Math. (Basel) 81 (2003), 601-608. MR 2029723 (2004j:15035)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A05, 47A10, 47A30, 47B47

Retrieve articles in all journals with MSC (2000): 47A05, 47A10, 47A30, 47B47


Additional Information

Fuad Kittaneh
Affiliation: Department of Mathematics, University of Jordan, Amman, Jordan
Email: fkitt@ju.edu.jo

DOI: https://doi.org/10.1090/S0002-9939-05-07796-8
Keywords: Spectral radius, inequality, operator matrix, commutator
Received by editor(s): March 17, 2004
Received by editor(s) in revised form: April 12, 2004
Published electronically: September 20, 2005
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society